Publications of the Faculty of Mathematics


Showing entries 1301 - 1350 out of 5085

2021


Kreps, David M. ; Schachermayer, Walter. / Asymptotic synthesis of contingent claims with controlled risk in a sequence of discrete-time markets. In: Theoretical Economics. 2021 ; Vol. 16, No. 1. pp. 25–47.

Pirner, Marlies ; Klingenberg, Christian ; Bae, Gi-Chan et al. / BGK model of the multi-species Uehling-Uhlenbeck equation. In: Kinetic and Related Models. 2021 ; Vol. 14, No. 1. pp. 25-44.

Rieder, Alexander ; Melenk, Jens Markus. / hp-FEM for the fractional heat equation. In: IMA Journal of Numerical Analysis. 2021 ; Vol. 41, No. 1. pp. 412 -454.

Bouin, Emeric ; Dolbeault, Jean ; Lafleche, L. et al. / Hypocoercivity and sub-exponential local equilibria. In: Monatshefte für Mathematik. 2021 ; Vol. 194, No. 1. pp. 41-65.

Melenk, Jens Markus ; Rieder, Alexander. / On superconvergence of Runge–Kutta convolution quadrature for the wave equation. In: Numerische Mathematik. 2021 ; Vol. 147, No. 1. pp. 157–188.

Duong, Ngoc Son ; Reiter, Michael. / On the Chern-Moser-Weyl tensor of real hypersurfaces. In: Mathematical Society of Japan. Journal. 2021 ; Vol. 73, No. 1. pp. 77-98.


Constantin, Adrian ; Crowdy, Darren G. ; Shivani Krishnamurthy, Vikas et al. / Stuart-type polar vortices on a rotating sphere. In: Discrete and Continuous Dynamical Systems - Series A. 2021 ; Vol. 41 , No. 1. pp. 201 -215.



Neretin, Yurii ; Molchanov, Vladimir. / A pair of commuting hypergeometric operators on the complex plane and bispectrality. In: Journal of Spectral Theory. 2021 ; Vol. 11, No. 2. pp. 509–586.

Wohofsky, Wolfgang ; Spinas, Otmar. / A Sacks amoeba preserving distributivity of P(ω)/fin. In: Fundamenta Mathematicae. 2021 ; Vol. 254, No. 3. pp. 261-303.


Karatzas, Ioannis ; Schachermayer, Walter ; Tschiderer, Bertram. / A trajectorial approach to the gradient flow properties of Langevin−Smoluchowski diffusions. In: Teoriya Veroyatnostei i ee Primeneniya. 2021 ; Vol. 66, No. 4. pp. 839-888.

Kimiaei, Morteza ; Esmaeili, Hamid ; Rahpeymaii, Farzad. / A Trust-region Method Using Extended Nonmonotone Technique for Unconstrained Optimization. In: Iranian Journal of Mathematical Sciences and Informatics. 2021 ; Vol. 16, No. 1. pp. 15 - 33.

Auzinger, Winfried ; Hofstätter, Harald ; Koch, Othmar et al. / Adaptive time propagation for time-dependent Schrödinger equations. In: International Journal of Applied and Computational Mathematics. 2021 ; Vol. 7.

Shehua, Yekini ; Phan, Tu Vuong ; Zemkoho, Alain. / An inertial extrapolation method for convex simple bilevel optimization. In: Optimization Methods and Software. 2021 ; Vol. 36, No. 1. pp. 1-19.

Kholmatov, Shokhrukh Yu ; Pardabaev, Mardon. / Asymptotics of eigenvalues of the zero-range perturbation of the discrete bilaplacian. In: Lobachevskii Journal of Mathematics. 2021 ; Vol. 42. pp. 1285-1292.

Komech, Alexander ; Kopylova, Elena. / Attractors of Hamiltonian Nonlinear Partial Differential Equations,. Cambridge University Press, 2021. 200 p. (Cambridge tracts in mathematics).

Döller, Victoria ; Götz, Stefan. / Baumdiagramme und Einheitsquadrate 4.0. In: Stochastik in der Schule. 2021 ; Vol. 41, No. 3. pp. 9-19.

Hurder, Steven ; Lukina, Olga ; Van Limbeek, Wouter. / Cantor dynamics of renormalizable groups. In: Groups, Geometry, and Dynamics. 2021 ; Vol. 15, No. 4. pp. 1449-1487.

Sherina, Ekaterina ; Krainz, Lisa ; Hubmer, Simon et al. / Challenges for Optical Flow Estimates in Elastography. Scale Space and Variational Methods in Computer Vision - 8th International Conference, SSVM 2021, Proceedings. editor / Abderrahim Elmoataz ; Jalal Fadili ; Yvain Quéau ; Julien Rabin ; Loïc Simon. Springer International Publishing, 2021. pp. 128-139

Bardyla, Serhii ; Banakh, Taras. / Complete topologized posets and semilattices. In: Topology Proceedings. 2021 ; Vol. 57. pp. 177-196.

Svenson, Eric ; Arnold, Steven ; Buerger, Reinhard et al. / Correlational selection in the age of genomics. In: Nature Ecology & Evolution. 2021 ; Vol. 5. pp. 562 - 573.

Rampf, Cornelius ; Uhlemann, Cora ; Hahn, Oliver. / Cosmological perturbations for two cold fluids in ΛCDM. In: Monthly Notices of the Royal Astronomical Society. 2021 ; Vol. 503, No. 1. pp. 406-425.

Dorner, Christian. / Die immer wiederkehrende Idee eines Weltraumliftes. Neue Materialien für einen realitätsbezogenen Mathematikunterricht 7. editor / Hans Humenberger ; Berthold Schuppar. 1. ed. Berlin : Springer, 2021. pp. 11-27 (Realitätsbezüge im Mathematikunterricht: ISTRON-Schriftenreihe).

Bartl, Daniel ; Kupper, Michael ; Neufeld, Ariel. / Duality theory for robust utility maximisation. In: Finance and Stochastics. 2021 ; Vol. 25. pp. 469-503.

Constantin, Adrian. / Equatorial wave-current interactions. Waves in flows. editor / Tomas Bodnar ; Giovanni P. Galdi ; Sarka Necasova. Birkhäuser : Springer, 2021. pp. 49-92 (Advances in Mathematical Fluid Mechanics).


Glazman, Alexander ; Manolescu, Ioan. / Exponential decay in the loop O(n) model on the hexagonal lattice for n > 1,x < 1/3√ + ε(n). In and Out of Equilibrium 3: Celebrating Vladas Sidoravicius. editor / Maria Eulália Vares ; Roberto Fernández ; Luiz Renato Fontes ; Charles M. Newman. 1. ed. Cham : Springer International Publishing, 2021. pp. 455-470 (Progress in Probability, Vol. 77).

Szewczak, Piotr ; Tsaban, Boaz ; Zdomskyy, Lyubomyr. / Finite powers and products of Menger sets. In: Fundamenta Mathematicae. 2021 ; Vol. 253, No. 3. pp. 257-275.

Showing entries 1301 - 1350 out of 5085